# SDR SWAA2020092217440

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 48,985 hours, 25,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED FWD ENTRY EXTERNAL EMERGENCY LIGHT.  OPS CHECK GOOD, REF AMM 33-51-04.
